Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 229-236
A parabolic analogue of Finn's maximum principle
1Steklov Mathematical Institute, Gubkin Str. 8, Moscow 117966, Russia
2Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA
Received 14 October 1998
Copyright © 1998 Vasyl V. Kurta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain a parabolic analogue of the well-known maximum principle established by R. Finn for solutions of the minimal surface equation.